# SDR AALA201703219017

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 8,066 hours, 3,718 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904755
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 300, A LOUD BANG ON THE RIGHT SIDE OF AIRCRAFT, BELOW GALLEY, WAS HEARD BY PILOTS AND FLIGHT ATTENDANT. A FAINT ELECTRICAL ODOR WAS NOTICED IN THE FLIGHT DECK. MAINTENANCE REPLACED E & E BLOWER FAN IAW AMM 21-26-00.
